# SDR REXA2016101201979

- Difficulty date: October 12, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 22,097 hours, 14,309 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 60031092295335
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PANELS 832AL AND 832FL HAVE CORROSION.  FOUND TO BE OUT OF LIMITS.   BONDED NEW GASKETS TO PANELS IAW AMM  51-22-81-340-802-A01.
